MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ELECTRODES, PRO-PADZ CARDIOLOGY W/LVP GEL, SINGLE; ELECTRODE, DEFIBRILLATION

BIO-DETEK INCORPORATED ELECTRODES, PRO-PADZ CARDIOLOGY W/LVP GEL, SINGLE; ELECTRODE, DEFIBRILLATION
Model Number 8900-2101-01
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 09/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to cardiovert a (b)(6) year-old male patient, after removing the electrode pads, burns were found on the patient's skin.Complainant indicated that the patient subsequently sustained second degree burns.
 
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation for evaluation.Instead, the device log was provided for review.Review of the device log showed a large difference between recorded defib impedance and patient impedance.This is often an indication of poor coupling to the patient.However, without receipt of the electrode pads, this cannot be confirmed.Analysis of reports of this type has not identified an increase in trend.

Brand Name
ELECTRODES, PRO-PADZ CARDIOLOGY W/LVP GEL, SINGLE
Common Device Name
ELECTRODE, DEFIBRILLATION
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key12509352
Report Number1218058-2021-00120
Device Sequence Number3787679
Product Code MKJ
UDI-Device Identifier00847946016395
UDI-Public00847946016395
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date09/26/2022
Device Model Number8900-2101-01
Device Catalogue Number8900-2101-01
Device Lot Number1321A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/13/2021
Supplement Date Received by Manufacturer09/13/2021
Initial Report FDA Received Date09/21/2021
Supplement Report FDA Received Date10/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR